311 81

Generalized (alpha, beta, gamma)-derivations on Lie C*-algebras

Title
Generalized (alpha, beta, gamma)-derivations on Lie C*-algebras
Author
박춘길
Keywords
Hyers-Ulam stability; (alpha, beta, gamma)-derivation; Lie C*-algebra
Issue Date
2020-09
Publisher
AMER INST MATHEMATICAL SCIENCES-AIMS
Citation
AIMS MATHEMATICS, v. 5, no. 6, page. 6949-6958
Abstract
The Hyers-Ulam stability of (alpha, beta, gamma)-derivations on Lie C*-algebras is discussed by following functional inequality f (ax + by) + f (ax - by) = 2 f (ax) + bf (y) + bf (-y), where a, b are nonzero fixed complex numbers.
URI
http://www.aimspress.com/article/10.3934/math.2020445https://repository.hanyang.ac.kr/handle/20.500.11754/170730
ISSN
2473-6988
DOI
10.3934/math.2020445 Previous ArticleNext Article
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
Generalized (alpha, beta, gamma)-derivations on Lie C-algebras.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE